Childhood Diseases

Question
Posted by: cry | 2008/07/15

Q.

Nose Medication

Vibrocil has phenylephrine base in it.

I believe phenylephrine has been recalled as it causes bleeding on the brain. I've been giving my little boy who is 5 months stuff called Vib/flix (vibrocil), as prescribed by his paed when he was four weeks old. I've only given it on and off, not continously. Is this bad? Have I hurt my baby? What would be considered "long term use"?

Expert's Reply

A.

Paediatrician

You have not hurt your baby at all so don't worry.Just stop with the Vibrocil and any similar nose treatments. Just use Infant saline nose drops when his nose is blocked.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.